Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 47, Number 2 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 47, Number 2 (1941)
PDF
Bull. Amer. Math. Soc. 47 (1941)
Rational methods in matrix equations
Mark H. Ingraham PDF
Bull. Amer. Math. Soc. 47 (1941), 61-70
Maximum of certain fundamental Lagrange interpolation polynomials
M. S. Webster PDF
Bull. Amer. Math. Soc. 47 (1941), 71-73
An invariance theorem for subsets of $S^n$
Samuel Eilenberg PDF
Bull. Amer. Math. Soc. 47 (1941), 73-75
Measurability and modularity in the theory of lattices
M. F. Smiley PDF
Bull. Amer. Math. Soc. 47 (1941), 76-78
A Stieltjes integral equation
F. G. Dressel PDF
Bull. Amer. Math. Soc. 47 (1941), 79-83
Fourier coefficients of bounded functions
Bernard Friedman PDF
Bull. Amer. Math. Soc. 47 (1941), 84-92
The generalization of a lemma of M. S. Kakeya
J. Geronimus PDF
Bull. Amer. Math. Soc. 47 (1941), 93-95
Note on certain orthogonal polynomials
Dunham Jackson PDF
Bull. Amer. Math. Soc. 47 (1941), 96-102
Note on an inequality of Steiner
T. Radó and P. Reichelderfer PDF
Bull. Amer. Math. Soc. 47 (1941), 102-108
An additional criterion for the first case of Fermat’s last theorem
Barkley Rosser PDF
Bull. Amer. Math. Soc. 47 (1941), 109-110
Some new properties of transfinite ordinals
Seymour Sherman PDF
Bull. Amer. Math. Soc. 47 (1941), 111-116
The decomposition theorem for abelian groups
Joel Brenner PDF
Bull. Amer. Math. Soc. 47 (1941), 116-117
On the convex solution of a certain functional equation
H. P. Thielman PDF
Bull. Amer. Math. Soc. 47 (1941), 118-120
An unsymmetric Fubini theorem
R. H. Cameron and W. T. Martin PDF
Bull. Amer. Math. Soc. 47 (1941), 121-125
Linear forms in function fields
Leonard Tornheim PDF
Bull. Amer. Math. Soc. 47 (1941), 126-127
A note on a theorem of Radó concerning the $\left ( \{1, m\} \right )$ conformal maps of a multiply-connected region into itself
Maurice H. Heins PDF
Bull. Amer. Math. Soc. 47 (1941), 128-130
Non-cyclic algebras of degree four and exponent two with pure maximal subfields
Roy Dubisch PDF
Bull. Amer. Math. Soc. 47 (1941), 131-133
Note on normality in quasi-groups
D. C. Murdoch PDF
Bull. Amer. Math. Soc. 47 (1941), 134-138
On the first case of Fermat’s last theorem
D. H. Lehmer and Emma Lehmer PDF
Bull. Amer. Math. Soc. 47 (1941), 139-142
Proof of a theorem of Hall
Harry Goheen PDF
Bull. Amer. Math. Soc. 47 (1941), 143-144
On regular families of curves
Hassler Whitney PDF
Bull. Amer. Math. Soc. 47 (1941), 145-147
Translated functions and statistical independence
R. P. Agnew and M. Kac PDF
Bull. Amer. Math. Soc. 47 (1941), 148-154
Note on a certain type of diophantine system
E. T. Bell PDF
Bull. Amer. Math. Soc. 47 (1941), 155-159
Power series the roots of whose partial sums lie in a sector
Louis Weisner PDF
Bull. Amer. Math. Soc. 47 (1941), 160-163
On a result of Hua for cubic polynomials
Alvin Sugar PDF
Bull. Amer. Math. Soc. 47 (1941), 164-165
Divisors of zero in matric rings
Neal H. McCoy PDF
Bull. Amer. Math. Soc. 47 (1941), 166-172